RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 55, Issue 1  


On the divisibility problem for one-relator monoids
S. I. Adian
3
Topological classification of spaces of probability measures for co-analytic sets
T. O. Banakh, R. Cauty
10
On eigenfrequencies of bodies with thin branches. II. Asymptotics
R. R. Gadyl'shin
20
Matrix two-sided linear differential equations
V. P. Derevenskii
35
Kolmogorov widths in finite-dimensional spaces with mixed norms
A. D. Izaak
43
On an analog of Feller's theorem for multiple sums
O. I. Klesov
53
Compact three-dimensional manifolds with commutative fundamental group embedded into $\mathbb C\mathbb P^2$
M. A. Mishchenko
62
Extremum of a function obtained by ordering two specified smooth functions
A. D. Myshkis
66
Bounded variation mappings and the method of modules
Yu. A. Peshkichev
74
A property of a circle in a two-dimensional Banach space
I. V. Raskina
79
On the strong differentiation of integrals of functions from Hölder classes
A. M. Stokolos
84
Skeletal tilings of the plane into equal triangles
S. A. Chepanov
105
On algebraic independence of some subclasses of hypergeometric functions
M. A. Cherepnev
117
Properties of algebras of binary functions
V. D. Shmatkov
130

Brief Communications
On infinite nontangential boundary values of functions, subharmonic in a Lipschitz domain
M. G. Goluzina
141
A polynomial expansion of $k$-valued functions with respect to nondegenerate functions
V. I. Panteleev
144
Discrete subsets of topological groups
I. V. Protasov
150
On the structure of a lie-admissible algebra in the space of Gâteaux differentiable operators
V. M. Savchin
152
Letter to the editor
A. V. Andrianov
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019